# SDR GAIA9907

- Difficulty date: January 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69740
- Make and model: Boeing 727224
- Aircraft serial: 20668
- Engine: Pwa JT8D9A
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Line
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: K, J, Y
- Precautionary procedure: A

## Discrepancy

DURING SCHEDULED FLIGHT BETWEEN ELP AND HUF, THE NR 2 ENGINE OIL QUANTITY WENT OT ZERO IN FLIGHT.  LOW OIL PRESSURE LIGHT ILLUMINATED, AND OIL TEMPERATURE BEGAN TO CLIMB.  THE ENGINE WAS SHUTDOWN IN FLIGHT.  EMERGENCY LANDING WAS DECLARED INTO MCI, AND LANDED IN MCI WITHOUT INCIDENT.  THE ENGINE WAS INSPECTION.  A LOOSE OIL LINE ON THE FUEL/OIL COOLER WAS FOUND.  THE LINE WAS PROPERLY TORQUED, AND THE ENGINE WAS SERVICED WITH OIL.  THE ENGINE RUN WAS COMPLIED WITH AND NO FURTHER OIL LEAKS WERE FOUND.  THE AIRCRAFT WAS THEN RETURNED BACK TO SERVICE.  (M)
